Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
The effect of primordial non-Gaussianity on the topology of large-scale structure
Authors: Hikage, C.; Coles, P.; Grossi, M.; Moscardini, E.; Dolag, K.; Branchini, E.; Matarrese, S.
Date of Publication (YYYY-MM-DD): 2008-04-11
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 385
Issue / Number: 3
Start Page: 1613
End Page: 1620
Document Type: Article
ID: 359851.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.